# SDR USAA051330

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Part number: 6545849169
- Condition: Corroded
- Location: Entry Door Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FLOOR LEVEL CORROSION.  FABRICATED AND INSTALLED NEW NUT PLATE HOLDER PLATE IAW SRM 53-00-50.  DEFECT SIZE: 2 X 6 INCH CORROSION.
